RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Duplij Steven

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6
Cited articles: 4
Citations in Math-Net.Ru: 6
Presentations: 3

Number of views:
This page:1080
Abstract pages:596
Full texts:213
References:77
Duplij Steven
Head Scientist Researcher
Doctor of physico-mathematical sciences (1999)
Speciality: 01.04.02 (Theoretical physics)
Birth date: 29.08.1954
Phone: +38 (057) 732 98 18
E-mail: ,
Website: http://homepages.spa.umn.edu/~duplij
Keywords: polyadic structures, representations of n-ary groups and semigroups, Hamiltonian formalism, singular theories, supersymmetry, supermanifolds, superconformal symmetry, superoperators, categories, quantum groups, Hopf algebras, supersymmetric quantum mechanics, multigravity, nonlinear electrodynamics and superelectrodynamics, gravitoelectromagnetism.
UDC: 514.8, 514.1, 512.7, 512.58, 512.53
MSC: 17B37, 37J05, 44A15, 49K20, 70H45, 83E30, 81R50, 58A50, 81T30, 81T08, 81S40, 81R10

Subject:

In the theory of polyadic systems a concept of heteromorphism is proposed – a multiplace generalization of the homomorphism, allowing to obtain another arity of multiplication. Multiactions and changing arity representations of $n$-ary groups and semigroups are introduced. Ternary Hopf algebras and ternary generalization of quantum groups and Yang–Baxter equation are studied. It is shown that the Hosszu–Gluskin fundamental formula representing $n$-ary product in the theory of polyadic groups is not unique, and can be generalized ("deformed") using an integer parameter, also a "deformed" analogue of the Hosszu-Gluskin theorem is formulated.

Singular theories (with degenerate Lagrangian) are formulated without involving the Dirac constraints. A partial Hamiltonian formalism in the reduced phase space (with a pre-fixed number of generalized momenta) is built. The equivalence of singular theories and multi-time dynamics in the framework of the proposed partial Hamiltonian formalism is shown. A new anti-symmetric bracket (similar to the Poisson bracket), which describes the time evolution of singular systems, could lead to a new quantization scheme without using constraints. Also for singular theories a new version of the Hamiltonian formalism is proposed by generalizing the Legendre transform to the case, when the Hessian is zero, using mixed (envelope/general) solutions of the multidimensional Clairaut differential equation.

A direction in the construction of supersymmetric and superstring models, based on a consistent inclusion in the study semigroups and their mathematical structure is proposed. Noninvertible generalization of superconformal and hyperbolic geometries are found, noninvertible analogs of superconformal transformations and super Riemann surfaces are given. A concept the semisupermanifold generalizing the notion of supermanifold to the noninvertible transition functions case is proposed. This approach is applied to the generalization of categories, for which an analogue of "obstruction morphisms" are cyclic $n$-morphisms. A corresponding generalization of functors and other objects in monoidal categories, noninvertible analog of the Yang-Baxter equation and noninvertible generalization of (co-) algebras, the left and right (co-) modules, the tensor product of the action modules, also a double regular $R$-matrix, are definned.

A noninvertible pemutation statistics – semistatistics is proposed – by changing the conditions under which the double exchange leads to the identity transformation to the von Neumann regularity condition.

Generalization of Hopf algebras introduced by weakening the conditions of invertibility for the generators of the Cartan subalgebra is presented. A quasi-braided weak Hopf algebra is constructed and it is shown that the corresponding quasi-$R$-matrix is von Neumann regular.

The Peirce decomposition is applied to the generalization of quantum algebras, and their finite-dimensional representations are proposed. The actions of the quantum universal enveloping algebras on the quantum plane (of arbitrary dimensions) are obtained and classified. The classical limits of the obtained actions are found.

Semigroups of supermatrices are considered, and their various reductions are determined. The semigroups of antitriangle supermatrices (which are bands) are introduced, and the properties of the corresponding one-parameter semigroups of superoperators are studied. It is shown that the $t$-linear idempotent superoperators and usual exponential superoperators are dual in some sense, and the first ones give an extra (odd and nonexponential) solution of the Cauchy problem. Antitriangle supermatrices are used to construct representations of semigroups bands, also new generalized (fine) Green's relations are found.

The classical mechanics with nilpotent even directions is built, and their role in supersymmetric quantum mechanics is considered.

A generalized approach to nonlinear classical electrodynamics and supersymmetric electrodynamics, taking into account all the possible types of media (anisotropic, pyroelectric, chiral and ferromagnetic), ans non-local effects that can be described as Lagrangian and non-Lagrangian theories, is presented. Generalized constitutive equations and constitutive tensors of the general form are introduced. The nonlinear equations for Gravitoelectromagnetism are studied, and the problem of finding a particular solution of equations for the Maxwell-gravitational field exact shape corresponding to nonlinear constitutive equation is solved.

A general approach to the description of the interaction in multigravity models in spacetime of arbitrary dimension is proposed, as well as various possibilities of generalization of the invariant volume and the most general form of the interaction potential is given.

Biography

Graduated from Faculty of Physics and Technology, Kharkov National University (KNU) in 1978 (Department of Theoretical Nuclear Physics). Ph.D. thesis "Theoretical Investigation of Hard Processes in Quantum Chromodynamics" was defended in 1983. D.Sci. (Habilitation) thesis "Semigroup Methods In Supersymmetric Theories Of Elementary Particles " was defended in 1999. More than 100  scientific publications and more than 100 literary publications.

Member of American Mathematical Society, European Physical Society, International Association of Mathematical Physics, American Association for the Advancement of Science.

Grants from the Humboldt and Fulbright Foundations.

   
Main publications:
  • S. Duplij, Semisupermanifolds and Semigroups, Second printing, 2013, Createspace Publishing: Charleston 220 pp.
  • S. Duplij, Editor-compiler and 130 articles in «Concise Encyclopedia of Supersymmetry and Noncommutative Structures in Mathematics and Physics» (Eds. S. Duplij, W. Siegel, J. Bagger), Kluwer, Dordrecht-London-Boston 2004 (Second Printing, Springer Science, Berlin- Heidelberg-New York-Tokyo, 2005).
  • S. Duplij, E. Di Grezia, G. Esposito, A. Kotvytskiy, "Non-linear constitutive equations for gravitoelectromagnetism", International Journal of Geometric Methods in Modern Physics. - 2014.- V.11. – № 1.- 1450004 (10 pages).
  • S. Duplij, Y. Hong, F. Li, Uq(sl(m+1))-Module Algebra Structures on the Coordinate Algebra of a Quantum Vector Space, Journal of Lie Theory. - 2015. - V. 25. - № 2. - P. 327-361.
  • S. Duplij, Polyadic systems, representations and quantum groups, Journal of Kharkov National University, ser. Nuclei, Particles and Fields. - 2012. - V. 1017.- № 3(55).- P. 28– 59.
  • S. Duplij, S. Sinel'shchikov, Quantum enveloping algebras with von Neumann regular Cartan-like generators and the Pierce decomposition, Communications in Mathematical Physics, - 2009. - V. 287. - № 4. - P. 769-785.
  • S.A. Duplij, G.A. Goldin, V.M. Shtelen, Generalizations of nonlinear and supersymmetric classical electrodynamics, Journal of Physics A: Math. and Gen. - 2008. - V.41.- P. 304007.
  • S.A. Duplij, D.V. Soroka, V.A. Soroka, A special fermionic generalization of lineal gravity, J. Zhejiang Univ. Science. - 2006. - V. 7A (4).- P. 629-632.
  • A. Borowiec, W. Dudek, S. Duplij, Bi-element representations of ternary groups, Communications in Algebra - 2006 - V. 34 (5).- P.1651-1670.
  • S. Duplij, W. Marcinek, Regular obstructed categories and topological quantum field theory. Journal of Mathematical Physics - 2002. - V. 43. - № 6. - P. 3329-3341.
  • F. Li and S. Duplij, Weak Hopf algebras and singular solutions of quantum Yang-Baxter equation, Communications in Mathematical Physics - 2002.- V. 225.- P. 191-217.
  • S. Duplij and W. Marcinek, Noninvertibility, semisupermanifolds and categories regularization, in Noncommutative Structures in Mathematics and Physics, S. Duplij and J. Wess, eds., Kluwer, Dordrecht, 2001, pp. 125-140.

http://www.mathnet.ru/eng/person17918
http://scholar.google.com/citations?user=BeLVm2QAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:duplij.steven
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=268350
http://elibrary.ru/author_items.asp?authorid=duplij
http://www.scopus.com/authid/detail.url?authorId=6602814921
http://arxiv.org/a/duplij_s_1

Publications in Math-Net.Ru
1. Generalized Duality, Hamiltonian Formalism and New Brackets
S. Duplij
Zh. Mat. Fiz. Anal. Geom., 10:2 (2014),  189–220
2. Generalized interaction in multigravity
S. A. Duplij, A. T. Kotvitskii
TMF, 177:1 (2013),  137–150
3. Classification of $U_q(\mathfrak{sl}_2)$-module algebra structures on the quantum plane
S. Duplij, S. D. Sinel'shchikov
Zh. Mat. Fiz. Anal. Geom., 6:4 (2010),  406–430
4. Differential calculus for $q$-deformed twistors
V. P. Akulov, S. A. Duplij, V. V. Chitov
TMF, 115:2 (1998),  177–184
5. The ideal structure of superconformal semigroups
S. A. Duplij
TMF, 106:3 (1996),  355–374
6. Types of $N=2$ superconformal transformations
S. A. Duplij
TMF, 86:2 (1991),  202–209

Presentations in Math-Net.Ru
1. Polyadic systems, representations and quantum groups
Semigroup $C^*$-algebras and their representations
September 12, 2013 17:00
2. Quantum enveloping algebras, von Neumann regularity and the Pierce decomposition
Semigroup $C^*$-algebras and their representations
September 11, 2013 17:00
3. Classification of all Uq(sl2)-actions on the quantum plane and their classical limit
Semigroup $C^*$-algebras and their representations
September 10, 2013 17:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2016